Pain Channel
Topics & Medications
Quicklinks
Related Channels

Lorcet Overdose

If you take too much Lorcet, overdose symptoms may include diarrhea, difficulty breathing, vomiting, or extreme drowsiness. The effects of an overdose will vary from person to person, depending on how much Lorcet was taken and whether it was taken with other drugs. To treat a Lorcet overdose, a healthcare provider may try to prevent the body from absorbing the medicine or administer an antidote.

Overdosing on Lorcet: An Introduction

Lorcet® (hydrocodone/APAP) is a prescription pain medicine. It contains two medications: acetaminophen (Tylenol®) and hydrocodone (a narcotic). Both components can cause serious problems in the case of an overdose. The specific effects of a Lorcet overdose can vary, depending on a number of factors, including the Lorcet dosage and whether it was taken with any other medications or substances.
 

Symptoms of a Lorcet Overdose

The acetaminophen component of Lorcet may cause the following symptoms in the case of an overdose:
 
  • Loss of appetite
  • Sweating
  • Irritability
  • Nausea
  • Vomiting
  • Diarrhea
  • Yellowing of the whites of the eyes and skin (jaundice)
  • Dark urine
  • Confusion
  • Low blood sugar (hypoglycemia)
  • Bleeding
  • Liver failure
  • Loss of life.
  •  
The hydrocodone component of Lorcet may cause the following symptoms in the case of an overdose:
 
  • Difficulty breathing
  • Extreme drowsiness, leading to a coma
  • Cold, clammy skin
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Cardiac arrest
  • Loss of life.
  •  
5 Common Pain Medication Fears

Lorcet Plus Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.